Sign in to follow this  
Alixee

I am Experiencing Hives

Recommended Posts

I am hoping someone may have a suggestion. I have had mild hives infrequentiy. 4 days ago I had hives all over my body

that were super itchy. It was so uncomfotable I ended up going to the Dr.  He gave me a cortisone shot. I had relief for maybe 3 hours then it came back with a vengence. I ended up going to Urgent Care that same night.  I still have them 4 days later. I am on day 17 of the Whole30. I have not eaten anything I haven't eaten before.  Could this be my body detoxing? Any suggestions would be helpful. i am kinda at my wits end. :(

 

Share this post


Link to post
Share on other sites

This is probably NOT a detox reaction. A likely possibility is that you are eating more of something that you ate only a little of before. More eggs? More peppers? Coconut oil? Nuts? You may have crossed a threshold of consumption that is provoking an allergic response. 

Share this post


Link to post
Share on other sites

Thanks for responding. Maybe I shoud start writing down what I am eating. The only new thing I could think of was the coconut aminos. But I have not coconut cream and oil all the time.

Share this post


Link to post
Share on other sites

I also got hives while in my second or third week of my Whole30.  I thought it might be Whole30 related but couldn't figure out what new food I was eating.  I went to both my rheumatologist and dermatologist and it turns out it was environmental.  Apparently, a lot of folks with inflammation issues do break out with hives during the change of seasons.  Who knew?

 

This may not be your issue but, if you have inflammation issues, it might be worth checking that theory out.

Share this post


Link to post
Share on other sites

I also dealt with a bout of hives recently, and was racking my brain trying to figure out what i could be eating or what other environmental factors could have triggered it. finally went to see my doctor.

 

Dr. said he sees it quite a bit this time of year with the change of seasons. I haven't had a problem with it before, but we've had kind of a weird summer so that could explain it. A 5 day course of oral steroids along with a topical cream seems to have knocked it out of my system.

Share this post


Link to post
Share on other sites

I get hives whenever my skin gets very cold and starts to warm up.  To combat this, I have been taking 10mg Zyrtec daily for years.  Recently wanted to see what would happen if I went off the Zyrtec.  Within 5 days, I had hives on any area of skin that had gotten cold.  4 Benedryl and warm pajamas, and an early night for me.  Back on the Zyrtec.  

Share this post


Link to post
Share on other sites

I have been doing whole30 95% since my first one in August. I reintroduced some things along the way and only experienced stomach discomfort until the Christmas season and I have had hives for a week. No relief from steroid injection or antihistamines. Any suggestions for figuring out what might be causing this?

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this